# SDR ASAA2023031942446

- Difficulty date: March 19, 2023
- Submitted: March 23, 2023
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 51,154 hours, 15,321 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 973906
- Condition: Faulted
- Location: Lt Ram Air
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT PACK LIGHT ILLUMINATES ON RECALL AND EXTINGUISHES ON RESET. GROUNDED - YES. PERFORMED B737-800 AMM 21-61-00-700-806-002 AND L/H PACK/ZN CON-L RAM AIR ACT FAULT WAS DETECTED. PERFORMED B737-800 FIM 21-62 TASK 837 AND L/H PACK/ZN CON-L RAM AIR ACT FAULT IS STILL ACTIVE. REMOVED AND REPLACED RAM AIR INLET ACTUATOR IAW AMM 21-51-21-000-801 AND 21-51-21-400-801, GROUND FUNCTIONAL CHECK GOOD IAW AMM 21-61-00-700-806-002.
